MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DISPOSABLES STRAIGHT KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FIBERTAK DISPOSABLES STRAIGHT KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FIBERTAK DISPOSABLES STRAIGHT KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05 june 2024 it was reported by a sales rep via email that an ar-3638ds fibertak disposables straight kit had a drill bit break during use.This occurred on (b)(6) 2024 during an arthroscopic posterior stabilization in (b)(6) private hospital.The drill was used as per the technique guide.The case was completed successfully using a new drill kit.There was case involvement.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the photo provided by the customer.Visual evaluation revealed the tip of the drill is missing from the drill shaft.Arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
FIBERTAK DISPOSABLES STRAIGHT KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19657667
Report Number1220246-2024-06553
Device Sequence Number6822856
Product Code LXH
UDI-Device Identifier00888867287440
UDI-Public00888867287440
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DISPOSABLES STRAIGHT KIT
Device Catalogue NumberAR-3638DS
Device Lot Number15193261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown